# SDR DALA2021012100400

- Difficulty date: January 20, 2021
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 45,150 hours, 21,691 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Overheated
- Location: Galley Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: M, B
- Precautionary procedure: K

## Discrepancy

UNUSUAL ODOR CABINET TO LEFT OF IFE HEAD.  MAINTENANCE INSPECTED FOR ODOR IN FORWARD GALLEY IFE AREA AND FOUND FORWARD RIGHT GALLEY OVERHEAD LIGHT BALLAST ASSEMBLY WIRE SHOWING BURN MARK.  INSTALLED 2 NEW LED LIGHT BALLAST ASSEMBLIES.  SYSTEM OPERATION IS NORMAL.
